# SDR ABXA9801091

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Bs 1340
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 356 STATION 1340 IS CRACKED.  REPAIRED IAW DC9 SRM 51-1-20D AND 51-3-2.
